# SDR UALA2008120806777

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 46,849 hours, 5,624 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 3A AFT EEL STRIP LIGHT FOUND BROKEN AWAY FROM SEAT.  REPLACED EEL STRIP AND OPS NORMAL.
